# SDR ASAA2014070308816

- Difficulty date: July 3, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 50,849 hours, 28,523 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526911
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 787, CRACKED BETWEEN STRINGERS 8-9L.  ACFT GROUNDED.  REPAIRED FRAME IAW EA AD20062609 400-53-132, REV.
